It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by MoGulMan on July 17, 2000 at 15:33:23:

In Reply to: Re: side effects frim ziac posted by W. W. W. on July 03, 2000 at 22:45:30:

I took ziac for 2 years with few side effects. It gradually stopped working for me. From the beginning it only got me to just about 130 over 90 anyway and as it recently got to where it didn't get my bottom number below 90, my Dr. changed my medication. I never had any cough though. I am a runner and recently I discovered (My Dr. didn't tell me this) that Ziac slows your heart rate considerably. This is not good for a runner. I noticed my race times in a 10k were way off what they were a few years ago. Now I know at least part of the reason.

Also, my Dr. confirmed that you should definitely not quit ziac "cold turkey"


Follow Ups

All times are GMT -7. The time now is 08:18 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!